# SDR ASAA2022070538973

- Difficulty date: July 5, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,970 hours, 11,504 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bracket
- Part number: UNKNOWN
- Condition: Gouged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472000 #1 ENG INLET AQND FAN BLADES - DETAILED INSPT FOUND O/B LWR TAI VALVE FWD DUCT TURN BUCKLE GREEN MOUNT BRACKET IS GOUGED I/B SIDE OF AFT BRACKET LOBE. (M) ALF. GROUNDED - YES. REMOVED AND REPLACED ENG #1 LWR TAI TURNBUCKLE BRACKET REF B737-900 PPBU 71-00-02.
